Advertisement

More on Elliptic Fields

  • Peter Roquette
Chapter
Part of the Lecture Notes in Mathematics book series (LNM, volume 2222)

Abstract

While Hasse worked on the RHp for elliptic fields he and his team discovered several properties of elliptic fields in characteristic p which were new and important although they were not absolutely necessary for the proof of RHp. In this chapter I am going to discuss some of them.

References

  1. [AS27a]
    E. Artin, O. Schreier, Algebraische Konstruktion reeller Körper. Abh. Math. Semin. Univ. Hamburg 5, 85–99 (1927)CrossRefGoogle Scholar
  2. [BM04]
    J. Brillhart, P. Morton, Class number of quadratic fields, Hasse invariants of elliptic curves, and the supersingular polynomial. J. Number Theory 106, 79–111 (2004)MathSciNetCrossRefGoogle Scholar
  3. [Deu40]
    M. Deuring, Arithmetische Theorie der Korrespondenzen algebraischer Funktionenkörper. II. J. Reine Angew. Math. 183, 25–36 (1940)zbMATHGoogle Scholar
  4. [Deu41a]
    M. Deuring, Die Typen der Multiplikatorenringe elliptischer Funktionenkörper. Abh. Math. Semin. Univ. Hamburg 14, 197–272 (1941)CrossRefGoogle Scholar
  5. [Deu42]
    M. Deuring, Reduktion algebraischer Funktionenkörper nach Primdivisoren des Konstantenkörpers. Math. Z. 47, 643–654 (1942)MathSciNetCrossRefGoogle Scholar
  6. [Deu49]
    M. Deuring, Algebraische Begründung der komplexen Multiplikation. Abh. Math. Semin. Univ. Hamburg 16(1/2), 32–47 (1949)CrossRefGoogle Scholar
  7. [Deu55]
    M. Deuring, Die Zetafunktion einer algebraischen Kurve vom Geschlechte eins. II. Nachr. Akad. Wiss. Göttingen, Math.-Phys. Kl. 1955, 13–42 (1955)Google Scholar
  8. [Eic37]
    M. Eichler, Über die Idealklassenzahl total definiter Quaternionenalgebren. Math. Z. 43, 102–109 (1937)CrossRefGoogle Scholar
  9. [Has34b]
    H. Hasse, Existenz separabler zyklischer unverzweigter Erweiterungskörper vom Primzahlgrad p über elliptischen Funktionenkörpern der Charakteristik p. J. Reine Angew. Math. 172, 77–85 (1934)Google Scholar
  10. [Has34d]
    H. Hasse, Theorie der Differentiale in algebraischen Funktionenkörpern mit vollkommenem Konstantenkörper. J. Reine Angew. Math. 172, 55–64 (1934)zbMATHGoogle Scholar
  11. [Has34e]
    H. Hasse, Theorie der relativ–zyklischen algebraischen Funktionenkörper, insbesondere bei endlichem Konstantenkörper. J. Reine Angew. Math. 172, 37–54 (1934)zbMATHGoogle Scholar
  12. [Has36a]
    H. Hasse, Theorie der höheren Differentiale in einem algebraischen Funktionenkörper mit vollkommenem Konstantenkörper der Charakteristik p. J. Reine Angew. Math. 175, 50–54 (1936)Google Scholar
  13. [Has36b]
    H. Hasse, Zur Theorie der abstrakten elliptischen Funktionenkörper. III. die Struktur des Meromorphismenrings. J. Reine Angew. Math. 175, 193–207 (1936)zbMATHGoogle Scholar
  14. [Has36c]
    H. Hasse, Zur Theorie der abstrakten elliptischen Funktionenkörper. I,II,III. J. Reine Angew. Math. 175, 55–62, 69–81, 193–207 (1936)Google Scholar
  15. [Has37c]
    H. Hasse, Noch eine Begründung der Theorie der höheren Differentialquotienten in einem algebraischen Funktionenkörper einer Unbestimmten. Nach einer brieflichen Mitteilung von F. K. Schmidt. J. Reine Angew. Math. 177, 215–237 (1937)zbMATHGoogle Scholar
  16. [HL02]
    K. Hensel, G. Landsberg, Theorie der algebraischen Funktionen einer Variablen und ihre Anwendungen auf algebraische Kurven und abelsche Integrale. Teubner, Leipzig (1902) XVI 707 pp.Google Scholar
  17. [HW36]
    H. Hasse, E. Witt, Zyklische unverzweigte Erweiterungskörper vom Primzahlgrad p über einem algebraischen Funktionenkörper der Charakteristik p. Monatsh. Math. Phys. 43, 477–492 (1936)Google Scholar
  18. [Lam57]
    E. Lamprecht, Zur Eindeutigkeit von Funktionalprimdivisoren. Arch. Math. 8, 30–38 (1957)Google Scholar
  19. [Man65]
    Y. Manin, The Hasse-Witt matrix of an algebraic curve. Am. Math. Soc. Transl. II. Ser. 45, 245–264 (1965). Russian original 1961Google Scholar
  20. [Mor06]
    P. Morton, Explicit identities for invariants of elliptic curves. J. Number Theory 120, 234–271 (2006)MathSciNetCrossRefGoogle Scholar
  21. [Mor07]
    P. Morton, Ogg’s theorem via explicit congruences for class equations. (2007, preprint)Google Scholar
  22. [Ogg75]
    A.P. Ogg, Automorphisms de courbes modulaires. Sèminaire Delange-Pisot-Poitou (Théorie des nombres), 1975(7) (1975)Google Scholar
  23. [Sch39]
    F.K. Schmidt, Zur arithmetischen Theorie der algebraischen Funktionen. II: Allgemeine Theorie der Weierstraßpunkte. Math. Z. 45, 75–92 (1939)zbMATHGoogle Scholar
  24. [Shi55]
    G. Shimura, Reduction of algebraic varieties with respect to a discrete valuation of the basic field. Am. J. Math. 77, 134–176 (1955)MathSciNetCrossRefGoogle Scholar
  25. [Tei36]
    O. Teichmüller, Differentialrechnung in Charakteristik p. J. Reine Angew. Math. 175, 89–99 (1936)Google Scholar

Copyright information

© Springer Nature Switzerland AG 2018

Authors and Affiliations

  • Peter Roquette
    • 1
  1. 1.Mathematical InstituteHeidelberg UniversityHeidelbergGermany

Personalised recommendations